Open Access

Berezin number of operators and related questions


Abstract

We prove some estimates for the Berezin number of operators on the reproducing kernel Hilbert spaces. We also give in terms of Berezin number necessary and sufficient conditions providing unitarity of invertible operator on the reproducing kernel Hilbert space. Moreover, we give a lower estimate for any operator on the Hardy space $H^{2}\left( \mathbb{D} \right) $ over the unit disc $\mathbb{D}.$

Key words: Berezin symbol, Berezin number, unitary operator, reproducing kernel Hilbert space, Teoplitz operator.


Full Text





Article Information

TitleBerezin number of operators and related questions
SourceMethods Funct. Anal. Topology, Vol. 19 (2013), no. 1, 68-72
MathSciNet MR3088319
zbMATH 1289.47049
MilestonesReceived 11/06/2012
CopyrightThe Author(s) 2013 (CC BY-SA)

Authors Information

Mubariz T. Karaev
Institute of Mathematics and Mechanics, National Academy of Sciences of Azerbaijan, Baku, 370141, Azerbaijan

Nizameddin Sh. Iskenderov
Faculty of Mechanics and Mathematics, Baku State University, Baku, 370141, Azerbaijan 


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Mubariz T. Karaev and Nizameddin Sh. Iskenderov, Berezin number of operators and related questions, Methods Funct. Anal. Topology 19 (2013), no. 1, 68-72.


BibTex

@article {MFAT662,
    AUTHOR = {Karaev, Mubariz T. and Iskenderov, Nizameddin Sh.},
     TITLE = {Berezin number of operators and related questions},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {19},
      YEAR = {2013},
    NUMBER = {1},
     PAGES = {68-72},
      ISSN = {1029-3531},
  MRNUMBER = {MR3088319},
 ZBLNUMBER = {1289.47049},
       URL = {http://mfat.imath.kiev.ua/article/?id=662},
}


All Issues